How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55497
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

About 6 day ago I had the mirena coil removed by General

Customer Question

Hi about 6 day ago I had the mirena coil removed by General anethesia and hysterscopy since then I've been feeling unwell nauseaus pain in abdomin leg groin left side pain and lower back pain and looks like my stomach has swelled. At first it was painful to past water even now it's drippy some days my period has not started like it was mentioned. Just spots of blood in water some days. Discharged with no pain killers just told to take ibuprofen and co-dyramol when needed and I've been using a hot water bottle to ease the pain but nothing is working now.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
This is very concerningD you have a fever?
Customer: replied 1 year ago.
I don't think so
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this replyyou may have developed an infectionProcedures like this can introduce bacteria and cause infectionI would contact your doctor right away
Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Hi I thought that was the case
Expert:  Dr. Phil, MD replied 1 year ago.
yes. good luck